You are correct not to use a cortisone ointment in your baby son's nappy area until you have seen a doctor. Your baby's nappy rash is extremely resistant to treatment and does not appear to be due to candida as neither the Nystatin nor the Canesten creams have helped.Nor does this rash appear to be due to a contact rash caused by his nappies.He may well have a zinc deficiency and this rash may be a form of a rather severe nappy rash called 'acrodermatitis enteropathica' which is due to zinc deficiency.Start giving your baby Zinplex syrup every day as it will take a while before his zinc level will return to normal.Please let me know how your baby gets on.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.